# SDR SWAA103423

- Difficulty date: June 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 841 hours, 5,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED COVER PER MM.
